Deep search:Searching for "Uncertain time-delay systems" in 'KEYWORDGot 1 item.
index Title
1On exponential stability for systems with state delays
Author(s):CHEN Yun, XUE An-ke, GE Ming, WANG...  Clicked:5072  Download:2889  Cited:3  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.8 P.1296-1303  DOI:10.1631/jzus.2007.A1296
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE